# SDR DALA2018042702853

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACKED DENT ON THE FUSELAGE SKIN ABOVE THE APU DOOR,  RT SIDE, 10 INCHES AFT OF THE FWD CORNER.   MAINTENANCE REPAIRED THE SKIN IAW SRM 53-80-01, REPAIR 1.
